# SDR DHL2000715019

- Difficulty date: October 10, 2000
- Submitted: November 5, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CARGO DOOR HAS EXTERNAL SKIN WITH CUTOUT AT AFT EDGE BEYOND LIMITS.  INSTALLED DOUBLER REPAIR PER B727 SRM 52-00-2 AND 52-00-3.  SIZE OF DOUBLER 15 X 4 INCHES.
